# SDR IPXA2014060483192

- Difficulty date: May 27, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 26,559 hours, 17,546 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536110
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CP14 INSPECTION, UPPER CARGO FLOORBOARD 241XAF HAS TORN OUT FASTENER AND CORE MATERIAL AND CRACKED INSERT.  FABRICATED NEW FLOORBOARD IAW SREO 5320 -9692-H.
